| Model Number |
AVEA |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other ¿ the suspect device was not returned for further evaluation.Therefore, root cause was not determined.However, the customer has replaced the o2 sensor twice and it passes the extended systems test (est).Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the avea ventilator had a fraction of inspired oxygen (fio2) inaccuracy.The customer confirmed that there is no patient associated with this reported event.